Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 154, NWS Jacksonville, FL

July 4, 2012Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 4, 2012, 6:14 PM EDT for Duval County, Nassau County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2012, 6:14 PM EDT (22:14 UTC)
Expired
Jul 4, 2012, 7:00 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WUUS52 KJAX 042214
SVRJAX
FLC031-089-042300-
/O.NEW.KJAX.SV.W.0154.120704T2214Z-120704T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
  EASTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 700 PM EDT

* AT 614 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES EAST OF
  CALLAHAN...OR 7 MILES NORTH OF JACKSONVILLE INTERNATIONAL
  AIRPORT...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YULEE
  AND ST. MARYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3051 8156 3057 8164 3043 8181 3049 8188
      3076 8174 3075 8173 3075 8170 3073 8162
      3072 8161 3073 8160 3071 8153
TIME...MOT...LOC 2214Z 210DEG 13KT 3060 8171

$$

SHASHY
2 follow-up statements
391 
WWUS52 KJAX 042245
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EDT WED JUL 4 2012

FLC031-089-042300-
/O.CON.KJAX.SV.W.0154.000000T0000Z-120704T2300Z/
DUVAL FL-NASSAU FL-
645 PM EDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL NASSAU AND NORTHERN DUVAL COUNTIES...

AT 645 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS NEAR 
60 MPH.  THIS STORM WAS LOCATED NEAR YULEE...OR 9 MILES SOUTHWEST OF 
ST. MARYS...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YULEE
AND ST. MARYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3051 8156 3057 8164 3051 8172 3057 8184
      3075 8174 3074 8167 3073 8165 3073 8162
      3072 8161 3073 8160 3071 8153
TIME...MOT...LOC 2245Z 223DEG 12KT 3063 8166

$$

SHASHY
098 
WWUS52 KJAX 042258
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT WED JUL 4 2012

FLC031-089-042307-
/O.EXP.KJAX.SV.W.0154.000000T0000Z-120704T2300Z/
DUVAL FL-NASSAU FL-
658 PM EDT WED JUL 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NASSAU AND NORTHERN
DUVAL COUNTIES WILL EXPIRE AT 700 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL...AND 
FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH 
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3051 8156 3057 8164 3051 8172 3057 8184
      3075 8174 3074 8167 3073 8165 3073 8162
      3072 8161 3073 8160 3071 8153
TIME...MOT...LOC 2257Z 217DEG 16KT 3069 8162

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:45 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jul 4, 2:45 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT WED JUL 4 2012

.NEAR TERM...THIS AFTERNOON AND TONIGHT...WEAK SUBSIDENCE OVER
THE AREA...BUT SHOULD SEE SCATTERED TSRA DEVELOP ALONG BOUNDARIES
OVER NRN FL AND OVER NE FL COASTAL COUNTIES WITH SEA BREEZE.
ENVIRONMENT QUITE FAVORABLE FOR STRONG WINDS FROM THE STRONGER
STORMS THAT ARE ABLE TO DEVELOP.

DON'T SEE MUCH TO MAINTAIN MORE THAN ISOLATED SHOWERS BEYOND LATE
EVENING.

.SHORT TERM...THURS THRU FRI...HIGH PRES RIDGE AT SFC AND ALOFT
TO REMAIN OVER THE FORECAST AREA...WITH A SURFACE TROUGH STATIONARY
OVER CTRL SC/CTRL GA N OF OUR AREA. ANOTHER HOT AND HUMID DAY
THURS. WILL GO WITH GENERAL 30-40 POP FOR SCATTERED AFTN TSRA.
LOW-LEVEL THICKNESS FIELDS SUGGEST SLIGHTLY HIGHER TEMPS (MID 90S)
ALONG AND NORTH OF I-10 COMPARED TO SOUTH OF 1-10 (LOW 90S).
SHOULD SEE DEWPTS MIX OUT TO UPR 60S/LWR 70S SUPPORTING AFTERNOON
HEAT INDEX VALUES 100-105.

SIMILAR FORECAST FOR FRI...WITH CONTINUED SLIGHTLY ABOVE NORMAL TEMPS
AND A CHANCE FOR AFTN TSRA.

.LONG TERM...SAT THRU WED...PERSISTENCE WILL BE THE KEY WEATHER TERM
FOR THE NEXT 7 DAYS...WEAK FLOW ENVIRONMENT WITH HIGH PRESSURE OVER AND
N OF FCST AREA...MAINLY AFTERNOON SEA BREEZE CONVECTION EXPECTED
THRU MID WEEK. TEMPS SHOULD REMAIN SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...PREVAILING VFR THIS AFTERNOON UNTIL CONVECTION
APPROACHES TERMINALS. TIMING STILL UNCERTAIN...SO WILL CONTINUE WITH
CB AT GNV...JAX...VQQ AND CRG STARTING AT 21Z. IFR POSSIBLE AT GNV
AND VQQ TONIGHT...SO STARTED TO HEDGE THAT WAY IN THE 18Z PACKAGE.

&&

.MARINE...NO HEADLINES DESPITE NOCTURNAL SURGE TO NEAR 15 KTS
TONIGHT. PREVAILING SSW WINDS 10-15 KTS AND SEAS 2-4 FT EXPECTED.

RIP CURRENTS: LOW RISK TODAY AND THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  93  73  95 /  20  40  30  40
SSI  77  91  76  92 /  20  30  20  30
JAX  73  93  72  93 /  30  30  20  30
SGJ  75  90  74  90 /  20  30  20  30
GNV  70  92  71  93 /  30  30  20  30
OCF  70  92  71  93 /  30  30  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/ENYEDI/KEEGAN
Hazardous weather outlook, Jul 4, 3:59 AM EDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 AM EDT WED JUL 4 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-051000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
359 AM EDT WED JUL 4 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND
SANTA FE RIVER...

...HEAT INDICES 100 TO 105 THIS AFTERNOON...

...SCATTERED LATE AFTERNOON AND EARLY EVENING STORMS...

.DAY ONE...TODAY AND TONIGHT...

HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS
RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES.

MODERATE FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN
PORTIONS OF COLUMBIA AND HAMILTON COUNTIES.

MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF
ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION
COUNTIES.

HIGH TEMPERATURES IN THE MID 90S WILL COMBINE WITH THE HUMIDITY TO
PRODUCE HEAT INDICES 100 TO 105 ACROSS THE INLAND AREAS THIS
AFTERNOON.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST ACROSS
THE REGION. THE BEST COVERAGE OF STORMS ARE EXPECTED TO BE ACROSS
THE INLAND AREAS LATE IN THE AFTERNOON AND EARLY EVENING. SOME OF
THESE STORMS WILL BE STRONG AND PRODUCE STRONG WIND GUSTS IN
ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING. DUE TO THE LIGHT
STEERING FLOW...THE STORMS WILL BE SLOW MOVERS AND CAPABLE OF
LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES IN SOME SPOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
FORECAST EACH DAY. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING
WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jul 4, 3:30 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT WED JUL 4 2012

FLZ020-042000-
HAMILTON-
330 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
HAMILTON COUNTY FOR STRONG WINDS VALID UNTIL 400 PM EDT...

AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF JASPER...MOVING
NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND JASPER THROUGH 400 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3060 8281 3047 8275 3045 8304 3059 8307
TIME...MOT...LOC 1930Z 235DEG 4KT 3053 8287

SHASHY
Special weather statement, Jul 4, 3:58 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT WED JUL 4 2012

FLZ040-042030-
MARION-
358 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM
EDT...

AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTH OF JUNIPER
SPRINGS...MOVING WEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT
AREAS AROUND JUNIPER SPRINGS...WEIRSDALE...OCKLAWAHA AND MOSS BLUFF
THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2919 8197 2919 8164 2904 8164 2904 8165
      2897 8166 2896 8166 2896 8192
TIME...MOT...LOC 1958Z 075DEG 10KT 2908 8171

SHASHY
Special weather statement, Jul 4, 4:39 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT WED JUL 4 2012

FLZ022-023-042115-
BAKER-COLUMBIA-
439 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
BAKER AND EASTERN COLUMBIA COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 515 PM EDT...

AT 439 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF OLUSTEE...OR 11
MILES EAST OF LAKE CITY...MOVING EAST TO NORTHEAST AT 5 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS AROUND WATERTOWN...LAKE
CITY...OLUSTEE AND SANDERSON THROUGH 515 PM EDT. OTHER STRONG STORMS
WERE ABOUT 8 MILES WEST OF TAYLOR AND ANOTHER ONE JUST SOUTH OF
LAKE CITY MOVING EAST AT 5 MPH. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3036 8253 3052 8243 3022 8220 3012 8253
      3014 8266 3029 8263
TIME...MOT...LOC 2039Z 242DEG 4KT 3024 8246

SHASHY
Special weather statement, Jul 4, 5:12 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT WED JUL 4 2012

FLZ040-042145-
MARION-
512 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM
EDT...

AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED 3 MILES EAST OF OCKLAWAHA...OR 6 MILES
NORTHWEST OF EMERALDA...MOVING NORTHEAST AT 10 MPH. THESE
THUNDERSTORMS WILL AFFECT AREAS AROUND WEIRSDALE...OCKLAWAHA...LAKE
WEIR...MOSS BLUFF AND JUNIPER SPRINGS THROUGH 545 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 35 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8205 2898 8204 2931 8180 2931 8167
      2929 8164 2906 8163 2904 8165 2896 8166
      2895 8166
TIME...MOT...LOC 2112Z 225DEG 8KT 2903 8188

SHASHY
Special weather statement, Jul 4, 5:39 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT WED JUL 4 2012

FLZ024-025-042230-
DUVAL-NASSAU-
539 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
AND CENTRAL NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 630 PM EDT...

AT 538 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF RATLIFF...OR 6 MILES
WEST OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING NORTHEAST AT 5
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
ORTEGA...NORMANDY...JACKSONVILLE HEIGHTS...RATLIFF...
RIVERSIDE...TALLYRAND...SAN MARCO...OCEANWAY...JACKSONVILLE
INTERNATIONAL AIRPORT AND DOWNTOWN JACKSONVILLE THROUGH 630 PM EDT.
OTHER THUNDERSTORMS WERE DEVELOPING JUST NORTH AND WEST OF DOWNTOWN
JACKSONVILLE. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY
WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3065 8169 3038 8156 3021 8167 3022 8184
      3049 8192
TIME...MOT...LOC 2138Z 245DEG 3KT 3047 8180

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:36 PM EDTSpecial Weather StatementJAXFlagler34 min
Jul 3, 9:09 PM EDTSpecial Weather StatementJAXFlagler51 min
Jul 3, 9:14 PM EDTAreal Flood AdvisoryJAXFlagler91 min
Jul 4, 3:30 PM EDTSpecial Weather StatementJAXHamilton30 min
Jul 4, 3:58 PM EDTSpecial Weather StatementJAXMarion32 min
Jul 4, 4:39 PM EDTSpecial Weather StatementJAXBaker, Columbia36 min
Jul 4, 4:50 PM EDTAreal Flood AdvisoryJAXColumbia57 min
Jul 4, 5:12 PM EDTSpecial Weather StatementJAXMarion33 min
Jul 4, 5:39 PM EDTSpecial Weather StatementJAXDuval51 min
Jul 4, 5:58 PM EDTSevere Thunderstorm WarningJAXDuval47 min
Jul 4, 6:23 PM EDTSpecial Weather StatementJAXDuval52 min
Jul 4, 6:24 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau101 min
Jul 4, 6:26 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 4, 7:02 PM EDTSpecial Weather StatementJAXAlachua43 min
Jul 4, 7:14 PM EDTSpecial Weather StatementJAXClay46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.